MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET PRE-ATTACHED HOLDER; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET PRE-ATTACHED HOLDER; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 368654
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported after using bd vacutainer® safety-lok¿ blood collection set with pre-attached holder, the healthcare provider had difficulty activating the safety cover in an unspecified number of devices.No adverse impact was reported regarding the patient or user.
 
Event or Problem Description
It was reported after using bd vacutainer® safety-lok¿ blood collection set with pre-attached holder, the the healthcare provider had difficulty activating the safety cover in an unspecified number of devices.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 1024879-2025-02045 was sent in error as it was already previously reported in of mfr report # 1024879-2025-02044.

Brand Name
BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET PRE-ATTACHED HOLDER
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23771017
Report Number1024879-2025-02045
Device Sequence Number21490566
Product Code JKA
UDI-Device Identifier00382903686544
UDI-Public(01)00382903686544(11)250501(17)270430(10)5142199
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K980414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368654
Device Lot Number5142199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown